PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 2 | 195-212
Tytuł artykułu

m-Reduction of ordinary differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
78
Numer
2
Strony
195-212
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-03-05
poprawiono
1998-03-15
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Staromiejska 8/6, 40-013 Katowice, Poland
autor
  • Mathematisches Seminar der Universität Kiel, Ludewig-Meyn-Str. 4, D-24098 Kiel, Germany
Bibliografia
  • C. Chevalley, Séminaire sur la classification de groupes de Lie algébriques, École Norm. Sup., Paris, 1956-1958.
  • J. E. Humphreys, Linear Algebraic Groups, Springer, Berlin, 1975.
  • E. L. Ince, Ordinary Differential Equations, Dover, New York, 1956.
  • I. Kaplansky, An Introduction to Differential Algebra, Hermann, Paris, 1976.
  • E. R. Kolchin, Algebraic matrix groups and Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. 49 (1948), 1-42.
  • E. R. Kolchin, Differential Algebra and Algebraic Groups, Academic Press, New York, 1973.
  • S. Lang, Algebra, Addison-Wesley, Reading, 1984.
  • A. R. Magid, Lectures on Differential Galois Theory, Amer. Math. Soc., 1994.
  • Yu. I. Merzlyakov, Rational Groups, Nauka, Moscow, 1980 (in Russian).
  • J. Mikusiński, Operational Calculus, Pergamon Press, New York, 1959.
  • K. Skórnik and J. Wloka, Factoring and splitting of s-differential equations in the field of Mikusiński, Integral Transforms and Special Functions 4 (1996), 263-274.
  • M. F. Singer, Solving homogeneous linear differential equations in terms of second order linear differential equations, Amer. J. Math. 107 (1985), 663-696.
  • M. F. Singer, Algebraic relations among solutions of linear differential equations: Fano's theorem, ibid. 110 (1988) 115-144.
  • M. F. Singer, An outline of differential Galois theory, in: Computer Algebra and Differential Equations, E. Tournier (ed.), Academic Press, London, 1989, 3-57.
  • C. Tretkoff and M. Tretkoff, Solution of the inverse problem of differential Galois theory in the classical case, Amer. J. Math. 101 (1979), 1327-1332.
  • J. T. Wloka, Über lineare s-Differentialgleichungen in der Operatorenrechnung, Math. Ann. 166 (1966), 233-256.
  • A. E. Zalesskij, Linear groups, in: Algebra IV, Encyclopaedia Math. Sci. 37, Springer, Berlin, 1993, 97-196.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z2p195bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.